Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Sign in to follow this  
sarapick

florinef

Recommended Posts

My daughter is .1 and has absolutely no side effects. Be sure to drink plenty of fluids and eat salty foods or it won't be effective. Its purpose is to increase blood volume, but it can't do its job without fluids & salt. Best of luck to you.

Share this post


Link to post
Share on other sites

Hi I am on .2mg and back to .1mg, I have put on weight and I had the headaches for about 10 days then they went away....I wish the weight would though. <_<

Jacquie

Share this post


Link to post
Share on other sites

i recently posted also asking questons about florinef for my daughter.she too was very worried about side effects.i am happy to report so far she has had no weight gain and only the occasional headache.and she is a person who does not tolorate very many medicines at all.i wishh you alot of luck.i cant really add anything about how much it is helping because we recenly found out there is alot more going in with her than dysautonomia.i here florinef has reallly helped alot of people

sallyann

Share this post


Link to post
Share on other sites

Hi,

I've been taking Florinef (generic version) for six months now. At the beginning I had a lot of headaches, but went away with use. Now, I get headaches once in a while, not too bad. I also make sure to drink plenty of fluids and lots of salt. Florinef doesn't worh without these. Without a doubt, this med has helped. I haven't gained weight, but I make sure I don't eat sweets and too many "bad carbs". I already get a lot of sugar from drinking Gatorade (I wished there was a version out there without the sugar!).

Hope this helps

Share this post


Link to post
Share on other sites

i was on florinef for years with no problem other than with low potassium (which is a problem for me even without florinef). i did gain a bit of weight while on it but honestly i don't think it had anything to do with the florinef; i'm pretty certain it was simply my "freshman fifteen" when i went away to college due to late-night pizza and my being forbidden from exercise until we got my blackouts more under control as the timing coincided. when i was able to pick my varsity sports activities up later in the year i was still on florinef (more of it in fact) and lost the extra weight without much difficulty.

it's good to be aware of potential side effects but every med out there has a laundry list of "maybes" so just b/c things are listed doesn't mean that they'll happen to you.

good luck,

B) melissa

Share this post


Link to post
Share on other sites

When I first took Florinef (.1) my dizziness was worse and so were my headaches. I cut the pill in half (.5) and still had major dizziness. I am very sensitive to meds. It was not the drug for me, so I stopped taking it. I instead started drinking salt water (water mixed with salt) and gatorade. I hope it's a better choice for you and you do well on it!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...